# SDR HNAA0200031

- Difficulty date: March 13, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- Aircraft time: 42,746 hours, 49,485 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 8DK1763001
- Part serial: PA39101A
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND #2 ENGINE AFT OUTBOARD ENGINE MOUNT VERTICAL STRUT CRACKED AT THE HORIZONTAL STRUT ATTACH POINT. REPLACED VERTICAL STRUT.
